# SDR ASOA201000742

- Difficulty date: May 14, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 19,477 hours, 16,683 cycles
- Engine: Ge CF343B1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 718 S10l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND VISUAL EVIDENCE OF CRACK RADIATING FROM RIVET AT FS 718.00 UPPER SIDE OF STRINGER 10 LT CORNER OF STR 10 LT AND FS 718 (MARKED WITH YELLOW TAPE).  PERFORMED EDDY CURRENT INSP ON NOTED AREA IAW NDTM 51-20-06.  NO INDICATIONS NOTED (REMOVED YELLOW TAPE).
